Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently on the birth control pills-Alese. My lasst period was 10 Feb. 2006 - 15 Feb 2006, this was normal and regular. However 3 days after my lasst period I noticed that I started spotting and have not stopped since it began. My next scheduled period is due. I am concerned as to the possible reasons for my sudden and prolonged spotting.

Loading...

How long have you been on the birth control pills? They can make a real mess out of someone’s menstrual cycle and that’s not the only mess bc pills can do. Birth control pills can also influence your mood and other things but that’s not the issue here.

Is there any activity that is worth mentioning like having a gynecologist exam lately, stopping or starting bc pills, or even pausing for a day or two ( in case you forgot), inserting objects into vagina during masturbation or sexual intercourse, using any medications?

Do you use tampons? It happens often to women that they forget their tampons inside and remember only when they start experiencing problems like bleeding or an infection, etc.
Do you have thyroid problems or does problems with thyroid gland run I your family. Low production of thyroid hormones can also interfere with periods.

Are there any additional symptoms like pain during sex, while urination, just before your periods would start?

For example, cysts on ovaries can cause such symptoms, or uterine fibroids, or other growths as well as vaginal and cervical inflammations.
Reply

Loading...

Hi,
Since on Elese 28 I have had alot of problems like this with my period and now it is getting worse. This time around my period has not stopped for three weeks. I have a doctors appointment soon. I think this type of birth control pill really messes with your system as I had to go off it once before for commplications. We'll see what my doc says but I think I will get off Alese!
Reply

Loading...